# SDR DALA2025071105240

- Difficulty date: July 8, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N867DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31979
- Aircraft time: 27,052 hours, 10,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1070402) EXTERNAL FUSELAGE SKIN AND INTERNAL DOUBLER GOUGED AT AFT CARGO DOOR CUT OUT, APPROX 18IN ABOVE AFT LOWER CORNER. REPAIRED AFT CARGO DOOR CUT OUT APPROX 18IN ABOVE AFT LOWER CORNER DAMAGE IAW B737-900 SRM 53-00-01-2R-24, 53-00-01-1A-6, 51-40-02, 51-40-05, 51-20-01.
